# SDR REXA2024112701517

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH6703657413
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR SN: SB1509 IS CRACKED AT UPPER AFT LUG     REPAIRED LH FWD EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-17747 REV IR DATED 17747 REV IR DATED 11/19/24
